# SDR AALA951868

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: A3030398101
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BETWEEN PASSENGER SEAT ROWS 3EF TO 17DEF FOUND INOPERATIVE.  REPLACED BROKEN EMERGENCY FLOOR LIGHT CONNECTOR BY PASSENGER SEAT ROW 17DEF.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
